A note on asymptotic distribution of products of sums
AbstractThe asymptotic behavior of product of the partial sums from a sequence of independent and identically distributed positive random variables have been studied by several papers. In Qi (Statist. Probab. Lett. 62 (2003) 93) the limit distribution for properly normalized products is proved when the underling distribution is in the domain of attraction of a stable law with exponent in (1,2]. In this note a similar result is obtained when the underlying distribution is in the domain of attraction of a stable law with exponent 1 and has a finite first moment.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 68 (2004)
Issue (Month): 4 (July)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Qi, Yongcheng, 2003. "Limit distributions for products of sums," Statistics & Probability Letters, Elsevier, vol. 62(1), pages 93-100, March.
- Kosinski, Kamil M., 2009. "On the functional limits for sums of a function of partial sums," Statistics & Probability Letters, Elsevier, vol. 79(13), pages 1522-1527, July.
- Kosinski, Kamil, 2009. "Asymptotics for sums of a function of normalized independent sums," Statistics & Probability Letters, Elsevier, vol. 79(4), pages 415-419, February.
- Rempala, Grzegorz & Wesolowski, Jacek, 2005. "Asymptotics for products of independent sums with an application to Wishart determinants," Statistics & Probability Letters, Elsevier, vol. 74(2), pages 129-138, September.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.